KCI The Anti_Meth Site

Home  |  Meth Topics  |  Letters & Stories  |  Message Board  |  Chat Room  |   Slang Names  |  Anti-Meth Sites  |  Cleaning up Labs  |  Physical Damage  |   Resources for Teachers  |  Research Articles  |  Recommend Reading  |  SEARCH





Headache's and Meth recovery


suzie150 Headache's and meth recovery
I'm not sure if this is part of recovery? I'm into day 13 and have been suffering bad headache's. It started with one the night before last (I took a headache tablet and all was good) this one started last night and hasn't gone away. Headache tab not doing any good. Its getting worse. Has anyone else experienced this? Is it normal?
     Replies...
Sfj Re: Headache's and meth recovery
Here's a general answer.

Not everything that you experience in recovery is a direct result of meth withdrawal. Many people get headaches from various sources or reasons.

But meth is an analgesic, a pain killer. So if you were in a place to have a headache, the meth could have been masking the condition. Then when you quit meth the headache becomes more apparent.

This is only one of hundreds of possibilities.
Many users do not get headaches from use, or from withdrawal. I was one of them.
suzie150 Re: Headache's and meth recovery
Thank SFj. I understand that, Ive just never suffered headache's before (mild ones, but not like this) so thought it may be connected.
JUSTCATS Re: Headache's and meth recovery
I believe that I read, somewhere on this site, that one of the addicts at this site got bad headaches too, and mixed Tylenol(acediminiphen) and an ibuprofen(Advil,Aleeve...)

They would take one, then take the other kind of pain reliever and it helped. I wish I could remember who that was that posted that.
waiting on
the Lord
Re: Headache's and meth recovery
I have read that lead poisoning can cause abnormal headaches....low levels of lead intake over time build up in the system and don't flush immediately. It can take weeks for it to build up to a toxic level, no matter how slight the toxicity is. Some meth is made with lead acetate from what I have learned.....might be worth looking into.
God Bless
forget
suzette
Re: Headache's and meth recovery
everything on me hurt so bad I did'nt know where to direct my attention.

have you tried claritan?
....you might have allergies..I think I'm allergic to reality.
...I am always on the verge of breaking out!
chris
gonz
Re: Headache's and meth recovery.
OMG..
remembering the leg pains and my stomache... gawd
I WAS SO SICK...

THAT memory is what keeps me away from that stuff anymore.
NEVER again...

Stay strong, it will all pass.
It took me 6 months to feel right...
as right as possible... the rest requires one-on-one therapy.
bill
master
Re: Headache's and meth recovery
I have had constant headaches in my 19 months of sobriety. After seeing many doctors, the only medication that helps is called "Bitalbutal", and it is quite effective. Until God intervenes, I will continue to stay sober, no matter what, headaches or no headaches. Good luck.

See also:

Meth withdrawal symptoms: Do I have them all?


Back to Crystal Meth & Methamphetamine Questions, Answers & Advice


THIS SITE DOES NOT PROVIDE MEDICAL ADVICE. The information provided is for educational purposes only and is not a substitute for professional medical advice. Always seek the advice of your health care professional if you have a specific health concern.

HOME  |  ABOUT US  | PRIVACY POLICY  |  CONTACT US  |  SEARCH

KCI The Anti_Meth SiteKCI The Anti_Meth Site

Copyright 1999-2014 by KCI The Anti-Meth Site
All Rights Reserved
Legal Disclaimers and Copyright Notices